首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Dissipativity Analysis for a Class of Discrete-Time Neutral Stochastic Nonlinear Systems with Time Delay
  • 本地全文:下载
  • 作者:Shengchun Yu ; Yanzhen Pang ; Guici Chen
  • 期刊名称:Discrete Dynamics in Nature and Society
  • 印刷版ISSN:1026-0226
  • 电子版ISSN:1607-887X
  • 出版年度:2021
  • 卷号:2021
  • 页码:1-17
  • DOI:10.1155/2021/9932134
  • 出版社:Hindawi Publishing Corporation
  • 摘要:This paper focuses on the problem of dissipativity analysis for a class of discrete-time neutral stochastic nonlinear systems (DTNSNSs) with time delay and parameter uncertainties. Different from the existing results on this topic of neutral system, a kind of discretizing the neutral system is considered. Firstly, a sufficient condition of the dissipativity, which is dependent on the solution of the Lyapunov–Krasovskii technique and linear matrix inequalities (LMIs), is established. Moreover, the state-feedback controller is designed to guarantee the dissipative performance of the closed-loop system. The effectiveness of the theoretical results is finally demonstrated by a numerical example.
国家哲学社会科学文献中心版权所有